NyQuil Complete Cold & Flu Relief delivers all-in-one symptom-fighting ingredients to temporarily relieve your nastiest cold and flu symptoms at night.
• Nasal congestion.
• Sinus congestion & pressure.
• Cough due to colds.
• Minor aches & pains.
• Headache. Fever.
• Sore Throat Pain.
• Runny nose & sneezing
Active Ingredients (in each 30 mL):
Pain Reliever/Fever Reducer (Acetaminophen 650 mg) Cough suppressant (Dextromethorphan HydroBromide 20 mg) Antihistamine (Doxylamine Succinate 12.5 mg) Nasal Decongestant (Phenylephrine Hydrochloride 10mg)
Non Medicinal Ingredient:
Citric acid, FD&C Blue No. 1, FD&C Red No. 40, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose (2600 mg) in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Do not use with any other drugs containing with any other drugs containing acetaminophen, doxylamine succinate or dextromethorphan, if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. With a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug. Ask a doctor or pharmacist before use if you: have liver, kidney, heart or thyroid disease, high blood pressure, diabetes, asthma, glaucoma, chronic lung disease or shortness of breath, excessive phlegm (mucus), persistent or chronic cough such as occurs with smoking, asthma or emphysema. These could be signs of a serious condition. Difficulty urinating due to an enlarged prostate gland. Take the blood thinning drug warfarin. Take sedatives or tranquilizers. Are pregnant or breastfeeding. Are elderly. When using this product drowsiness may occur and alcohol, sedatives and tranquilizers may increase drowsiness. Do not drive or engage in activities requiring alertness. Avoid alcoholic drinks. Excitability may occur, especially in children. Stop use and ask a doctor if: symptoms last for more than 3 days, symptoms are accompanied by high fever (>38°C) or if fever lasts more than 3 days, symptoms are accompanied by the production of thick yellow/green phlegm, sore throat pain lasts more than 2 days, you get nervous, dizzy or sleepless, rash or persistent headache develops. Keep out of reach of children. This package contains enough medicine to seriously harm a child. In case of overdose, get medical help or contact a Poison Control Centre right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Adults and children 12 years and over:
2 TBSP (30 mL) every 4-6 hours as needed, Do not exceed 4 doses per 24 hours
Children under 12 years: Do not use